Spectral Pairs in Cartesian Coordinates.
P.E.T. Jorgensen, S. Pedersen (1999)
The journal of Fourier analysis and applications [[Elektronische Ressource]]
Similarity:
P.E.T. Jorgensen, S. Pedersen (1999)
The journal of Fourier analysis and applications [[Elektronische Ressource]]
Similarity:
Richard Bieberich (1982)
Publications de l'Institut Mathématique
Similarity:
Irene Rousseau (2001)
Visual Mathematics
Similarity:
Mostafa Mbekhta, Jaroslav Zemánek (2007)
Banach Center Publications
Similarity:
Eberhard Kaniuth (2010)
Studia Mathematica
Similarity:
Let G be a locally compact group, K a compact subgroup of G and A(G/K) the Fourier algebra of the coset space G/K. Applying results from [E. Kaniuth, Weak spectral synthesis in commutative Banach algebras, J. Funct. Anal. 254 (2008), 987-1002], we establish injection and localization theorems relating weak spectral sets and weak Ditkin sets for A(G/K) to such sets for A(H/H ∩ K), where H is a closed subgroup of G. We also prove some results towards the analogue of Malliavin's theorem...
S. J. Bhatt, M. Fragoulopoulou, A. Inoue (2005)
Banach Center Publications
Similarity:
In this brief account we present the way of obtaining unbounded *-representations in terms of the so-called "unbounded" C*-seminorms. Among such *-representations we pick up a special class with "good behaviour" and characterize them through some properties of the Pták function.
Benalili, Mohammed, Lansari, Azzedine (2005)
Lobachevskii Journal of Mathematics
Similarity:
Belaid, Karim, Echi, Othman, Gargouri, Riyadh (2005)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Tosio Kato (1982)
Mathematische Zeitschrift
Similarity:
Zagorodnyuk, S. M. (2011)
Serdica Mathematical Journal
Similarity:
2000 Mathematics Subject Classification: 15A29. In this paper we introduced a notion of the generalized spectral function for a matrix J = (gk,l)k,l = 0 Ґ, gk,l О C, such that gk,l = 0, if |k-l | > N; gk,k+N = 1, and gk,k-N № 0. Here N is a fixed positive integer. The direct and inverse spectral problems for such matrices are stated and solved. An integral representation for the generalized spectral function is obtained.
Echi, Othman, Gargouri, Riyadh (2004)
The New York Journal of Mathematics [electronic only]
Similarity:
Peter D. Johnson, Jr. (1978)
Colloquium Mathematicae
Similarity:
Robert Grone, Peter D. Johnson, Jr. (1982)
Colloquium Mathematicae
Similarity: